# SDR DHL2003746507

- Difficulty date: May 31, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518636378
- Condition: Cracked
- Location: Fuselage
- Part time: 55,185 hours, 30,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 54037 RT WHEEL WELL BS 870 AND INTERSECTION TO KEEL BEAM VERTICAL STIFFENER IS CRACKED.  REMOVED DAMAGED ANGLE AND INSTALLED NEW P/N 65-18636-378 PO 316031 IAW B-727 SRM 51-30-2.
